# SDR VNAA2017111511101

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 30,855 hours, 30,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW NOTICED A FOUL ODOR COMING FROM THE PACKS. THERE WAS NO EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO THE FIELD. MAINTENANCE COMPLIED WITH ENGINE RUNS AND OPS CHECK OF THE AIR CONDITIONING SYSTEM WITH NO DEFECTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
